# SDR AALA202310090831

- Difficulty date: October 4, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 60,096 hours, 36,304 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3399
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Part time: 41,255 hours, 23,098 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG OIL FUMES BEGINNING AT BOTTOM OF DESCENT. **SUPPLEMENTAL REPORT FOR AALA202310060831: MAINTENANCE ACCOMPLISHED A320F SMOKE ODOR FUMES INITIAL TROUBLESHOOTING TASK CARD 26L00021001, APU SMOKE ODOR FUMES TROUBLESHOOTING TASK CARD 26L00021002, AND THE ENHANCED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014. A SATISFACTORY LEAK CHECK OF THE APU, APU COMPARTMENT AND APU INLET DUCT WAS ACCOMPLISHED WITH NO LEAKS NOTED. ** (CLOSED)
